It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


After starting Remeron last May for panic, Buspar was added to the mix in August. I gradually brought the dose up to 30 mgm/day.
I'm really not sure how well it has helped-- I know thaty sounds crazy-- I'm just assuming I probably would have been worse without it. I've always had some anxiety creeping through, but recently it seemed to happen shortly after taking the Busapr-- I have been taking it in divided doses throughout the day, 7.5 mgm 4 x day( doc said I could split it up any way that felt the most comfortable).
Last week my p-doc said she wants me to gradually wean off the Buspar & I am increasing the Remeron. She said something about having a "wash out " from the Buspar-- I assume that means it wasn't being as effective???
At any rate I am weaning it down.

If you just started the Welbutrin, & if the anxiety is bad-- ask your doc about taking Xanax during these first few weeks. Anxiety most always gets worse when first starting an antidepressant....that is something I have learned and am pretty sure about.
I've also read that Welbutrin is sort of stimulating-- maybe not a good choice for someone with anxiety ?
My p-doc seems pretty dead set on me sticking with Remeron as it has a sedating effect ( drowsiness gets better after a few weeks)...she feels this is a better choice for the anxiety than other AD's.

Just some ideas to throw at you.
As for the Buspar--give it a try if your doc thinks it might work. It is a mild drug, & I don't seem to be having any bad side effects so far weaning down the dose-- just my usual breakthrough pangs.

Good luck & hope you feel better.





All times are GMT -7. The time now is 03:09 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!